# SDR UHLA2014082400566

- Difficulty date: August 24, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 24,585 hours, 16,323 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR LATCH INDICATOR NOT INDICATING FULLY GREEN WHEN CLOSED ON R1 DOOR.  ADJUSTED R1 DOOR LATCH INDICATOR IAW AMM 52-74-20.  OPS CHECK GOOD.
